Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

"Computational complexity of fragments of the theory of complex numbers", Bulletin of the Karaganda University - Mathematics, 2015, vol. 77, no. 1, p. 47-55 (in Russian). WOS:000410367200007

Go to publication Download (2.1 MB)

Authors: Latkin I.V., Seliverstov A.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site